# SDR SWAA2023121118225

- Difficulty date: November 4, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS CORROSION ON UPPER SURFACE STA 727G TO 727G+22 LBL 22. MRKD<AFT CARGO COMPARTMENT DAMAGE ON LT SIDEPLATE CHANNEL UPPER SURFACE FORM STA 727 G TO STA 727G + 12 ; LBL 22; WAS FOUND TO BE WITHIN ALLOWABLE LIMITS WITH .003? MATERIAL LOSS IAW SRM 53-00-53-1A-2.;[02] AFT CARGO COMPARTMENT DAMAGE ON LT SIDEPLATE CHANNEL UPPER SURFACE FORM STA 727G + 12 TO STA 727G + 22 ; LBL 22; WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2.;[03] VERIFIED AFT CARGO COMPARTMENT DAMAGE ON LT SIDEPLATE CHANNEL UPPER SURFACE FORM STA 727 G TO STA 727G + 12 ; LBL 22; LOCATED; DRILLED LT SIDEPLATE CHANNEL AND REPAIR PARTS IAW SRM 53-00-53-2R-5.;[06] INSPECTION COMPLETE ON CORRECTIVE ACTION #5 FOR LOCATING AND DRILLING OF THE LEFT HAND SIDEPLATE FROM STA 727G + 10 TO STA 787 + 10; LBL 22; IAW SRM 53-00-53-2R-5.;[07] TREATED; PRIMED AND ASSEMBLED LEFT SIDEPLATE CHANNEL REPAIR PARTS FROM STA 727G + 10 TO STA 787 + 10; LBL 22; IAW SRM 53-00-53-2R-5. TREATED; PRIMED AND ASSEMBLED LEFT SIDEPLATE CHANNEL REPAIR PARTS FROM STA 727G + 10 TO STA 787 + 10; LBL 22; IAW SRM 53-00-53-2R-5. OK TO INSTALL SERVICEABLE REPAIR PARTS.;[09] INSTALLED CLICK BOND NUT PLATES @ 22:30; 15 NOV PER SRM 51-40-10-2R-0;[10] INSTALLED FABRICATED L\H SIDEPLATE AND REPAIR PARTS PER SRM 53-000-53-2R-5. INSPECTED LINE 9 AND LINE 10;[12] NUTPLATE BOND TEST C/W.
